Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Upper stomach pains and heart burning

I ve been having upper stomach problems makes my stomach feel weak and like I need to vomit all the time I have the chills tonight and I exsperience heartburn symptoms a lot. Like pains in my stomach and upper stomach and makes me feel like I m goin to vomit. And weak and almost to a hungry feeling which I shouldn t be what cud I have and what can I do its scaring me
Asked On : Sat, 18 Jun 2011
Answers:  2 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
welcome to HCM
Take regular tab. rabagen 1 bd dose with cap. rabamac itr 1 od for 2 week. Avoid spicy meal , get relax , and do'nt be in hurry. These will controle your excess acid secretion.
Answered: Wed, 13 Jul 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
Heart burn with vomiting sugestive of gastritis symptoms.
You have to take antacid with other medicine under physician guidance.
It may occur after consuming spicy food,any stress,irregular diet habbits.
to prevent it avoid spicy foods,stress.
take simple diet with regularity.
Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor